# SDR CAL960278

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 67,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK BETWEEN FOUR RIVETS AT RIVET LINE FOR UPPER CAP AND A .5 INCH CRACK BETWEEN TWO RIVETS AT RIVET LINE FOR UPPER CAP IN RIGHT UPPER RUDDER SKIN.  THE CRACKS WERE REPAIRED BY FABRICATING AND INSTALLING A DOUBLER IAW SRM 55-01, FIGURE 2, SHEET 2.  (M)
